Chat with us, powered by LiveChat

Lemsip Max Daytime Cold & Flu Relief 8 Capsules

/, New Arrivals/Lemsip Max Daytime Cold & Flu Relief 8 Capsules

Lemsip Max Daytime Cold & Flu Relief 8 Capsules

£4.49

Lemsip Max Day and Night Cold and Flu Relief Capsules for relief from cold and flu symptoms

Categories: ,

Description

Lemsip Max Day and Night Cold and Flu Relief Capsules for relief from cold and flu symptoms
Red and yellow capsule containing: Paracetamol 500mg Caffeine 25mg Phenylephrine hydrochloride 6
1mg
Read full instructions and cautions before use Do not exceed the stated dose
Do not give to children under 12 years of age

Do not take with any other products containing paracetamol

Immediate medical advice should be sought in the event of an overdose even if you feel well

Keep out of sight and reach of children

If symptoms persist consult your doctor

Do not take if allergic to any of the ingredients

Reviews

There are no reviews yet.

Be the first to review “Lemsip Max Daytime Cold & Flu Relief 8 Capsules”